Mathematics and Statistics  

Mathematics and Statistics is an international peer-reviewed journal that publishes original and high-quality research papers in all areas of mathematics and statistics. As an important academic exchange platform, scientists and researchers can know the most up-to-date academic trends and seek valuable primary sources for reference.


ISSN: 2332-2071 (Print)

ISSN: 2332-2144 (Online)


Contact Us: ms.editor@hrpub.org or editor@hrpub.org

Website: https://www.hrpub.org/journals/jour_info.php?id=34


Archive

Volume 9   2021
Vol.9 No.1
Volume 8   2020
Vol.8 No.1Vol.8 No.2Vol.8 No.2AVol.8 No.3Vol.8 No.4Vol.8 No.5
Vol.8 No.6
Volume 7   2019
Vol.7 No.1Vol.7 No.2Vol.7 No.3Vol.7 No.4Vol.7 No.4AVol.7 No.5
Volume 6   2018
Vol.6 No.1Vol.6 No.2Vol.6 No.3Vol.6 No.4
Volume 5   2017
Vol.5 No.1Vol.5 No.2Vol.5 No.3Vol.5 No.4
Volume 4   2016
Vol.4 No.1Vol.4 No.2Vol.4 No.3Vol.4 No.4
Volume 3   2015
Vol.3 No.1Vol.3 No.2Vol.3 No.3Vol.3 No.4Vol.3 No.5Vol.3 No.6
Volume 2   2014
Vol.2 No.1Vol.2 No.2Vol.2 No.3Vol.2 No.4Vol.2 No.5Vol.2 No.6
Vol.2 No.7Vol.2 No.8
Volume 1   2013
Vol.1 No.1Vol.1 No.2Vol.1 No.3Vol.1 No.4

Vol 7(Jul, 2019) No 3

Modified Weighted Sum Method for Decisions with Altered Sources of Information

Shahryar Sorooshian, Yasaman Parsia

[Abstract] [Full Text] [Full Article - PDF] pp. 57 - 60

DOI: 10.13189/ms.2019.070301

Sea Level Rise Impact on Atoll Islands: Implication to SDG 6

Xin Yi Kh'ng, Su Yean Teh, Hock Lye Koh

[Abstract] [Full Text] [Full Article - PDF] pp. 61 - 69

DOI: 10.13189/ms.2019.070302

Power Law Behavior and Tail Modeling on Low Income Distribution

Nurulkamal Masseran, Lai Hoi Yee, Muhammad Aslam Mohd Safari, Kamarulzaman Ibrahim

[Abstract] [Full Text] [Full Article - PDF] pp. 70 - 77

DOI: 10.13189/ms.2019.070303

Non-existence of Solutions of Diophantine Equations of the Form

Renz Jimwel S. Mina, Jerico B. Bacani

[Abstract] [Full Text] [Full Article - PDF] pp. 78 - 81

DOI: 10.13189/ms.2019.070304

The Difference Splitting Scheme for Hyperbolic Systems with Variable Coefficients

Aloev R. D., Eshkuvatov Z. K., Khudoyberganov M. U., Nematova D. E.

[Abstract] [Full Text] [Full Article - PDF] pp. 82 - 89

DOI: 10.13189/ms.2019.070305